# SDR ASAA2014061108159

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 26,139 hours, 7,743 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5357
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 26,141 hours, 7,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE COWL LIGHT AT FIRST INTERMITTENT THEN STEADY, BRIGHT BLUE WHEN ANTI-ICE SWITCH SELECTED ON.  ACFT GROUNDED.  PERFORMED 30-21, TASK 805.  OPS CHECKED NR 1 ENGINE ANTI-ICE VALVE.  OPEN, CLOSED, BRIGHT ANN LIGHT NUMEROUS TIMES, OPS NORMAL IAW FIM INTERMITTENT FAULT.  CONSULTED SEAM C NR 1 ENGINE COWL TAI VALVE IS TO BE REPLACED. REPLACED ENGINE COWL ANTI ICE VALVE IAW AMM 30-21-11 IAW STEP, F, 1.  PROVIDED SECONDARY TORQUE CHECK.  VALVE REPLACED AS PRECAUTIONARY.  VERIFICATION FLIGHT SATISFACTORY.
